# SDR FOTR2111311088

- Difficulty date: July 6, 2011
- Submitted: July 27, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N962AG
- Make and model: Boeing 737*
- Aircraft serial: 28069
- Aircraft time: 47,488 hours, 20,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 47,488 hours, 20,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AFT FLAP, INBD UPPER SURFACE IS DEBONDED.  REPAIRED ON WORK ORDER 21113 NR 11088.
